cough-cold-icon
Chest pain since yesterday night
My sister have get vaccine two days before and that time there is no problem. Now yesterday night she got chest pain in right side. Please suggest medicine for her.. Is this side effects of vaccine??
29 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

Generalized body ache and joint pains are very common post vaccination.  So, as such there is no need to worry. Still if the pain persists beyond a week then kindly visit your nearby hospital
Next Steps
do not stress and plenty of fluids. have adequate rest
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

doctor profile image doctor profile image doctor profile image doctor profile image +105
Consult with a doctor
Online now
No chest pain is not side effect. Need detailed information kindly consult
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.